# SDR AALA2019061869011

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 8,838 hours, 3,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 AND L3 EPSU BATTERIES INOPERABLE. MAINTENANCE REPLACED BATTERIES AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
